Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Stable maps and Schwartz maps


Author: Andre de Korvin
Journal: Trans. Amer. Math. Soc. 148 (1970), 283-291
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1970-0264412-7
MathSciNet review: 0264412
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. B. Arveson, Analyticity in operator algebras, Amer. J. Math. 89 (1967), 578-642. MR 36 #6946. MR 0223899 (36:6946)
  • [2] J. Dixmier, Formes linéaires sur un anneau d'opérateurs, Bull. Soc. Math. France 81 (1953), 9-39. MR 15, 539. MR 0059485 (15:539a)
  • [3] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 20 #1234. MR 0094722 (20:1234)
  • [4] E. Følner, On groups with Full Banach mean value, Math. Scand. 3 (1955), 243-254. MR 18, 51. MR 0079220 (18:51f)
  • [5] I. Namioka, Følner's conditions for amenable semi-groups, Math. Scand. 15 (1964), 18-28. MR 31 #5062. MR 0180832 (31:5062)
  • [6] J. Schwartz, Two finite, non-hyperfinite, non-isomorphic factors, Comm. Pure Appl. Math. 16 (1963) 19-26. MR 26 #6812. MR 0149322 (26:6812)
  • [7] J. Tomiyama, On the projection of norm one in $ {W^ \ast }$-algebras, Proc. Japan Acad. 33 (1957), 608-612. MR 20 #2635. MR 0096140 (20:2635)
  • [8] -, On the product projection of norm one in the direct product of operator algebras, Tôhoku Math. J. (2) 11 (1959), 305-313. MR 21 #7453. MR 0108739 (21:7453)
  • [9] H. Umegaki, Conditional expectation in an operator algebra, Tôhoku Math. J. (2) 6 (1954), 177-181. MR 16, 936. MR 0068751 (16:936b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0264412-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society